Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

History of Stroke, Heart attacks and angioplasty. Have bruises and body ache, is it due to brillinta?

hello i am 67 years old and i had a stroke and after had 3 heart attacs now i have a angio plasty and 3 stents in my arteries they put me on brillinta 2x a day im starting to get bruises all over my body more each day and feeling very weak and tired could brillinta be the cause i dont get straight forword answers just runaround thank you very much for your time
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
YES CAN BE
ANY MEDICINE CAN REAC TO ANY MEDICINE AT ANY AGE
NORMALLY THE ASPIRIN GIVEN AFTER THE HEART INTRVENSIONS CAN ALSO CAUSE THIS
AND OTHER MEDICINE YOU ARE DOUBTING CAN ALSO GIVE THISSYMPTOMPS
YOU CONSULT YOUR CARDIOLOGIST TO CHANGE THE SALT OF MEDICINES AND SEE RESULTS
TILL THEN YOU CAN TAKE FEXOFENADINE 120 MG OD TO COUNTER THE ALLERGIES YOU CAN CONTINUOUSLY TAKE FOR LONG TIME AND MANY NUMBER OF TIMES OFF VAND ON
IT IS SAFEST IN HEART PROBLEMS AND DONOT INTERFERE WITH OTHER MEDICINES
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor